MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Dysuria (2684)
Date of Event 03/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complete patient id is (b)(6).Study name: u9920 xenform a/a postmarket.The complainant indicated that the device is implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was used during a pelvic floor repair procedure with xenform procedure performed on (b)(6) 2015.According to the complainant, on (b)(6) 2017, the patient experienced dysuria.The patient was treated with ciprofloxacin and the event resolved on (b)(6) 2017.The investigator assessed the event as moderate in severity, pelvic floor related, possibly related to the procedure, and possibly related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was used during a pelvic floor repair procedure with xenform procedure performed on (b)(6) 2015.According to the complainant, on (b)(6) 2017, the patient experienced dysuria.The patient was treated with ciprofloxacin and the event resolved on (b)(6) 2017.The investigator assessed the event as moderate in severity, pelvic floor related, possibly related to the procedure, and possibly related to the device.***additional information received on (b)(6) 2018 and (b)(6) 2018*** - on (b)(6) 2018, the patient experienced an adverse event of bladder infection.She was treated with ampicillin and the event has not resolved or recovered.-the patient presented urinary tract infection on (b)(6) 2015.She was treated with antibiotics and the event resolved on (b)(6) 2015.The investigator assessed the event as mild in severity, pelvic floor related, possibly related to the procedure, and possibly related to the study device.
 
Additional Manufacturer Narrative
Blocks event updated.  patient code for infection ((b)(6)) has been added to capture the events of uti and bladder infection.The event of urinary tract infection with onset (b)(6) 2015 for this patient was previously reported under mfr report 3005099803-2015-03587.

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6544417
Report Number3005099803-2017-01263
Device Sequence Number906064
Product Code PAJ
UDI-Device Identifier08714729774198
UDI-Public(01)08714729774198(17)20171231(10)0001504063
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2017
Device Model NumberM0068302470
Device Lot Number0001504063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR